# SDR ABXA040302

- Difficulty date: August 30, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 41,160 hours, 52,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J0602289
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN X-RAY OF THE FORWARD LOWER CARGO COMPARTMENT DOOR JAMB, FOUND THE LOWER DOOR JAMB PAN PRIOR SERVICE REWORK REPAIR CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SERVICE REWORK DOOR JAMB PAN P/N J060228-9 IAW DC-9 SRM 53-05.
